# SDR MALA060448

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 20,855 hours, 22,962 cycles
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 6068T56P01
- Part serial: AEX10148
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER V1, NOTICED RT ENG ITT HIGH (936).  CONTINUED T/O AND NOTICED RT ENG CONTINUED TO RUN HOT.  AT CHARTERED TO THRU 9000 FT.  RT ENG WAS 50 DEGREES HOTTER THAN LT ENG WHICH WAS 44 DEGREES WARMER THAN LAST TREND.  FOLLOWED QRH AND TRIED TO AVOID NG RANGES.  AT LEVEL OFF RT ENG WENT BACK TO NORM ITT (NOTE WE WERE IN THE 94-98 AVOIDANCE RANGE FOR AWHILE OUT OF POM NOT QRH).  REMOVED AND REPLACED PERISEAL AT 8 O'CLOCK POSITION IN THE TURTLEBACK.  PERFORMED UNCAPPED GPA ENGINE RUN IAW WC 7100-302.  FAXED RESULTS TO TREND MONITORING.  OPS CHECKS GOOD.  REMOVED AND REPLACED RT ENGINE ANTI-ICE VALVE PN 6068T56P01, SN OFF AEX10148, SN ON GRTB9171.  PERFORMED ENG RUN REF SAAB JC 7100-302 ITT MARGIN MET PER GE ENG.
